# SDR 2007UALA03676

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,473 hours, 6,580 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1E & 1F EACH HAVE ONE EEL LIGHT MISSING.   10-05-07   REPLACED LIGHT IN EACH SEAT POSITION. CHECKS GOOD.
